# SDR QXEA200501273

- Difficulty date: September 30, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 9,325 hours, 6,874 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sprayer
- Part number: GG43120223
- Condition: Malfunctioned
- Location: Ram Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - NOTICEABLE SMELL IN THE CABIN AND COCKPIT WITH THE AIR CONDITIONING PACKS ON.  INCREASED IN INTENSITY AT IDLE DESCENT AND WITH THE APU ON.  MAINTENANCE REMOVED AND REPLACED THE RAM AIR WATER SPRAYERS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED SERVICE.
